Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 23, NWS Northern Indiana

May 30, 20154 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at May 30, 2015, 4:08 PM EDT for 4 counties in Indiana. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2015, 4:08 PM EDT (20:08 UTC)
Expired
May 30, 2015, 4:45 PM EDT
In force
37 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Elkhart County, IN, Kosciusko County, IN, LaGrange County, IN, Noble County, IN

The radar

The Northern Indiana radar (KIWX), 18 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.1 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

600 
WUUS53 KIWX 302008
SVRIWX
INC039-085-087-113-302045-
/O.NEW.KIWX.SV.W.0023.150530T2008Z-150530T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
408 PM EDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ELKHART COUNTY IN NORTH CENTRAL INDIANA...
  NORTHEASTERN KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA...
  SOUTHWESTERN LAGRANGE COUNTY IN NORTHEAST INDIANA...
  NORTHWESTERN NOBLE COUNTY IN NORTHEAST INDIANA...

* UNTIL 445 PM EDT

* AT 406 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH
  WEBSTER...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SYRACUSE...LIGONIER...LAGRANGE...MILLERSBURG...TOPEKA...LAKE
  WAWASEE...CROMWELL...HONEYVILLE...EDDY...EMMA...OLIVER LAKE AND
  PLATO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4165 8567 4164 8532 4130 8565 4132 8580
TIME...MOT...LOC 2008Z 206DEG 34KT 4138 8568

HAIL...1.00IN
WIND...60MPH

$$

SLL
2 follow-up statements
697 
WWUS53 KIWX 302028
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
428 PM EDT SAT MAY 30 2015

INC085-302037-
/O.CAN.KIWX.SV.W.0023.000000T0000Z-150530T2045Z/
KOSCIUSKO IN-
428 PM EDT SAT MAY 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KOSCIUSKO COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4145 8551 4146 8572 4165 8567 4164 8532
TIME...MOT...LOC 2027Z 210DEG 28KT 4150 8560

$$

INC039-087-113-302045-
/O.CON.KIWX.SV.W.0023.000000T0000Z-150530T2045Z/
ELKHART IN-LAGRANGE IN-NOBLE IN-
428 PM EDT SAT MAY 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
NOBLE...SOUTHWESTERN LAGRANGE AND SOUTHEASTERN ELKHART COUNTIES UNTIL
445 PM EDT...

AT 424 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED FROM NEAR LIGONIER 
TO MILLERSBURG...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LAGRANGE...TOPEKA...HONEYVILLE...EDDY...EMMA AND OLIVER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4145 8551 4146 8572 4165 8567 4164 8532
TIME...MOT...LOC 2027Z 210DEG 28KT 4150 8560

HAIL...0.88IN
WIND...60MPH

$$

SLL
752 
WWUS53 KIWX 302039
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 PM EDT SAT MAY 30 2015

INC039-087-113-302049-
/O.EXP.KIWX.SV.W.0023.000000T0000Z-150530T2045Z/
ELKHART IN-LAGRANGE IN-NOBLE IN-
439 PM EDT SAT MAY 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NOBLE...
SOUTHWESTERN LAGRANGE AND SOUTHEASTERN ELKHART COUNTIES WILL EXPIRE
AT 445 PM EDT/345 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH 
ADDITIONAL THUNDERSTORMS.

LAT...LON 4145 8551 4146 8572 4165 8567 4164 8532
TIME...MOT...LOC 2039Z 210DEG 28KT 4158 8554

$$

SLL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:45 PM EDT, 23 minutes earlier.

Area forecast discussion, May 30, 3:45 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
345 PM EDT SAT MAY 30 2015

.SYNOPSIS...
ISSUED AT 434 PM EDT SAT MAY 30 2015

A STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA THIS
EVENING...SPAWNING WIDESPREAD SHOWERS AND THUNDERSTORMS.
RAIN...HEAVY AT TIMES ESPECIALLY THIS EVENING WILL CONTINUE
INTO SUNDAY MORNING BEFORE ENDING AS A LOW PRESSURE SYSTEM MOVES
NORTHEAST ALONG THE FRONT. LOWS TONIGHT WILL RANGE FROM THE UPPER
40S OVER SOUTHERN MICHIGAN TO THE UPPER 50S OVER CENTRAL PORTIONS
OF INDIANA AND OHIO. HIGHS ON SUNDAY WILL BE MUCH COLDER WITH 50S
ACROSS THE AREA.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 343 PM EDT SAT MAY 30 2015

ANOMALOUSLY MOIST AIRMASS WITHIN WARM SECTOR OF APCHG POTENT SRN
STREAM SW EJECTING NEWD OUT OF THE MO BOOTHILL A LG CONCERN GOING
FWD. NR TERM MARGINAL SVR THREAT TIED TO SUFFICIENT WARM SECTOR
DESTABILIZATION THIS AFTN YET TEMPERED BY POOR MID LVL LAPSE RATES
AND SHEAR. THUS SUSPECT NOTHING MORE THAN AN ISOLATED AND MARGINAL
WIND THREAT THROUGH SUNSET. HWVR RAPIDLY INCREASING LL MSTR
FLUX/ASCENT SEEN INADV OF CLOSING/DEEPENING MID LVL CIRC PORTENTS A
A FURTHER WIDENING/CONSOLIDATION OF CONVN WITHIN DEEP WARM CLOUD
DEPTH OF WHICH SHLD BE A VRY EFFICIENT HEAVY RAIN PRODUCER.
OTRWS GENERALLY DISCOUNTED THE SOLUTION SPACE THAT OVER EMPHASIZED
THE MID LVL DEFORMATION ZONE ACRS NW IN/SW MI AS COMPOSITING OUTFLW
ALG A KCMI-KDFI LINE SHLD IMPEDED BTR NWD MSTR ENTRAINMENT THROUGH LT
EVENING WHICH WILL CUT DOWN ON POTENTIAL QPF THERE.

UPR WAVE FLATTENS AND SHEARS NEWD INTO NEW ENGLAND ON SUN AND XPC
PCPN WILL DIMINISH/END QUICKLY THROUGH MID MORNING. HWVR
CONSIDERABLE CLD CVR AND DEEP NERLY FLW WILL MAKE FOR A MUCH COLDER
DAY.

&&

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 343 PM EDT SAT MAY 30 2015

WEAKENING DEFORMATION PRECIP ACROSS EASTERN LOCATIONS SHOULD EXIT
EARLY SUNDAY EVENING. LINGERING INVERSION SHOULD MAKE FOR A SLOW
EROSION OF LOW CLOUD DECK SUNDAY NIGHT HOWEVER. CONSENSUS OF
GUIDANCE HAS TRENDED TOWARD A BIT MORE ROBUST NORTHERN STREAM
TRACKING ACROSS THE GREAT LAKES MONDAY HELPING TO SLOW EARLY WEEK
WARMING TREND.

UPPER FLOW PATTERN TO TRANSITION TO MORE BLOCKING IN NATURE AS
SOUTHERN LATITUDE TROUGH CUTS OFF ACROSS LOWER MS VALLEY WHILE MEAN
UPPER RIDGING SETTLES ACROSS THE GREAT LAKES. THIS SHOULD SET UP A
RATHER UNEVENTFUL PATTERN FOR LOCAL AREA THROUGH AT LEAST MID WEEK.
GFS IS A BIT MORE ENTHUSIASTIC WITH WEAK VORTS ROTATING INTO THE
OHIO VALLEY FROM THIS SOUTHERN STREAM CUT OFF...BUT WILL CONTINUE TO
TREND TO A MAINLY DRY FORECAST THROUGH THURSDAY WITH WEAK
SIGNALS/FORCING. WILL MAINTAIN LOW CHANCE POPS FRIDAY AND SATURDAY
AS A MORE SUBSTANTIAL NORTHERN STREAM TROUGH HAS A BETTER CHANCE OF
DAMPENING UPPER RIDGING ACROSS THE GREAT LAKES.

AS MENTIONED...MODERATING TREND MAY BE A BIT SLOWER THAN EARLIER
INDICATIONS...BUT SUSPECT MOST LOCATIONS SHOULD BE SOLIDLY IN THE
LOWER 80S FOR MAX TEMPS BY THURSDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 210 PM EDT SAT MAY 30 2015

VFR CONDS TO BEING WILL DETERIORIATE QUICKLY THROUGH THIS EVENING
AHD OF POTENT NEWD EJECTING SW OUT OF THE MO BOOTHILL. EXPANDING
CONVN FM ERN IL INTO CNTRL IN SHLD STEADILY BRIDGE NWD THROUGH THIS
AFTN IN RESPONSE TO RAPIDLY INCREASING LL WAA ALTHOUGH DO XPC A MORE
SUBDUED THUNDER THREAT INVOF KSBN AS SFC CYCLONE TRACKS WELL SOUTH
THROUGH CNTRL IN. OTRWS WIDESPREAD IFR CONDS XPCD TO DVLP THROUGH
THIS EVENING AS WIDESPREAD RAIN DVLPS ACRS THE TERMINALS. IN
ADDN...WINDS XPCD TO VEER NERLY OVERNIGHT AND BECOME QUITE GUSTY IN
RESPONSE TO DEEPENING CYCLONE OVERHEAD W/SFC GUSTS TO 25KTS LIKELY
AFT 06Z.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ009-017-018-022>027-
     032-033.

     BEACH HAZARDS STATEMENT THROUGH SUNDAY EVENING FOR INZ003.

MI...BEACH HAZARDS STATEMENT THROUGH SUNDAY EVENING FOR MIZ077.

OH...FLOOD WATCH THROUGH SUNDAY MORNING FOR OHZ001-002-004-005-015-
     024.

LM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR LMZ043-046.

&&

SYNOPSIS...T
SHORT TERM...T
LONG TERM...MARSILI
AVIATION...T

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 30, 4:43 AM EDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
443 AM EDT SAT MAY 30 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-310845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
443 AM EDT SAT MAY 30 2015 /343 AM CDT SAT MAY 30 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. RAINFALL MAY BE HEAVY
AT TIMES...WITH PONDING OF WATER POSSIBLE IN POOR DRAINAGE AND
LOW AREAS. THE STRONGER STORMS MAY PRODUCE WIND GUSTS TO 50 MPH
ALONG WITH SMALL HAIL ROUGHLY SOUTHEAST OF INTERSTATE 69.

HIGH WAVES WILL CAUSE DANGEROUS SWIMMING CONDITIONS AT LAKE
MICHIGAN BEACHES...ESPECIALLY THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HIGH WAVES WILL CAUSE DANGEROUS SWIMMING CONDITIONS AT LAKE
MICHIGAN BEACHES THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-310845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
443 AM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
WINDS AND WAVES MAY BE LOCALLY HIGHER IN THE VICINITY OF THE
STRONGER STORMS. THIS COMBINED WITH INCREASE WAVE HEIGHTS WILL
BRING A INCREASED RISK TO SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, May 30, 2:21 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
221 PM EDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     FLOOD            MARION                  40.56N  85.66W
05/30/2015                   GRANT              IN   TRAINED SPOTTER

            APPROXIMATELY 2.5 FEET OF WATER ON ADAMS BLVD BETWEEN
            3300 BLOCK AND 3500 BLOCK

&&

MLR
Local storm report, May 30, 2:42 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
242 PM EDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             5 E MARION              40.56N  85.56W
05/30/2015  M1.00 INCH       GRANT              IN   TRAINED SPOTTER

            REPORTED AT INTERSECTION OF CR 125N AND 1000E

0230 PM     TSTM WND GST     5 E MARION              40.56N  85.56W
05/30/2015  E60 MPH          GRANT              IN   TRAINED SPOTTER

            REPORTED AT INTERSECTION OF CR 125N AND 1000E

&&

MLR
Special weather statement, May 30, 3:05 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
305 PM EDT SAT MAY 30 2015

INZ015>017-022>024-301945-
CASS IN-FULTON IN-KOSCIUSKO IN-MIAMI IN-WABASH IN-WHITLEY IN-
305 PM EDT SAT MAY 30 2015

...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN CASS...NORTHERN
MIAMI...WESTERN WABASH...WESTERN WHITLEY...SOUTHERN KOSCIUSKO AND
EASTERN FULTON COUNTIES...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MEXICO...OR 7 MILES NORTHWEST OF PERU...
MOVING NORTHEAST AT 50 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  NORTH MANCHESTER AND AKRON...
  MENTONE...
  DEEDSVILLE...MACY AND NYENA LAKE...
  GILEAD AND IJAMSVILLE...
  ATHENS...DISKO AND LAKETON...
  BEAVER DAM...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4079 8627 4117 8611 4117 8606 4119 8605
      4119 8563 4087 8578 4069 8591
TIME...MOT...LOC 1905Z 192DEG 43KT 4087 8612

SLL
Special weather statement, May 30, 3:30 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
330 PM EDT SAT MAY 30 2015

INZ008-016-302015-
KOSCIUSKO IN-NOBLE IN-
330 PM EDT SAT MAY 30 2015

...STRONG THUNDERSTORMS MOVING TOWARD EXTREME NORTHERN WABASH...
EXTREME NORTHWESTERN WHITLEY...EASTERN KOSCIUSKO AND SOUTHWESTERN
NOBLE COUNTIES...

AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF WINONA LAKE...OR 8 MILES
NORTHWEST OF NORTH MANCHESTER...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL...WINDS UP TO 55 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
RAINFALL AMOUNTS OF ONE INCH ARE POSSIBLE WHICH COULD CAUSE BRIEF
LOCALIZED FLOODING.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  WINONA LAKE...WARSAW AND PIERCETON...
  NORTH WEBSTER...
  PACKERTON...
  WOOSTER...
  LITTLE CHAPMAN LAKE AND MONOQUET...
  IRISH LAKE...RIDINGER LAKE AND BIG CHAPMAN LAKE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4109 8594 4138 8587 4138 8556 4129 8562
      4129 8565 4125 8565 4104 8579 4104 8585
TIME...MOT...LOC 1929Z 214DEG 26KT 4111 8585

SLL
Local storm report, May 30, 3:41 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
341 PM EDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             CLAYPOOL                41.13N  85.88W
05/30/2015  M1.00 INCH       KOSCIUSKO          IN   TRAINED SPOTTER

&&

NDM
Special weather statement, May 30, 4:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
408 PM EDT SAT MAY 30 2015

OHZ002-004-005-015-016-024-025-302100-
ALLEN OH-DEFIANCE OH-FULTON OH-HENRY OH-PAULDING OH-PUTNAM OH-VAN
WERT OH-
408 PM EDT SAT MAY 30 2015

...STRONG THUNDERSTORMS MOVING TOWARD WESTERN ALLEN...SOUTHERN
FULTON...EASTERN DEFIANCE...PAULDING...VAN WERT...WESTERN HENRY...
PUTNAM AND EXTREME EASTERN ALLEN COUNTIES...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PAYNE TO 11 MILES
SOUTH OF OHIO CITY TO 31 MILES SOUTH OF OHIO CITY...MOVING NORTHEAST
AT 40 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  VAN WERT...
  DEFIANCE AND DELPHOS...
  OHIO CITY...
  PAULDING...
  SPENCERVILLE AND OTTOVILLE...
  KALIDA AND CONTINENTAL...

THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 131.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4064 8405 4065 8421 4069 8422 4068 8444
      4073 8445 4072 8478 4112 8480 4161 8402
      4106 8398
TIME...MOT...LOC 2007Z 231DEG 33KT 4109 8471 4063 8468
          4034 8474

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 4:37 AM EDTBeach Hazards StatementIWX41 hr
May 30, 1:41 PM EDTSpecial Weather StatementIWXBlackford, Grant, Huntington, Miami, Wabash, Wells64 min
May 30, 1:47 PM EDTSevere Thunderstorm WarningIWXGrant43 min
May 30, 2:18 PM EDTFlood WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more23 hr
May 30, 2:25 PM EDTSevere Thunderstorm WarningIWXBlackford, Grant, Jay, Wells65 min
May 30, 3:05 PM EDTSpecial Weather StatementIWXMiami40 min
May 30, 3:30 PM EDTSpecial Weather StatementIWXKosciusko45 min
May 30, 3:35 PM EDTSevere Thunderstorm WarningIWXKosciusko40 min
May 30, 4:16 PM EDTSpecial Weather StatementIWXCass, Miami59 min
May 30, 4:45 PM EDTSpecial Weather StatementIWXLaGrange60 min
May 30, 5:33 PM EDTSpecial Weather StatementIWXElkhart42 min
May 30, 5:37 PM EDTSpecial Weather StatementIWXBlackford, Grant, Huntington, Wabash38 min
May 30, 5:57 PM EDTSpecial Weather StatementIWXPulaski, Starke48 min
May 30, 6:05 PM EDTAreal Flood AdvisoryIWXElkhart, LaGrange3 hr
May 30, 6:10 PM EDTSpecial Weather StatementIWXBlackford, Wells50 min
May 30, 6:21 PM EDTAreal Flood AdvisoryIWXAdams, Blackford, Grant, Huntington, Wells3 hr
May 30, 6:43 PM EDTSevere Thunderstorm WarningIWXAdams, Jay47 min
May 30, 6:49 PM EDTSpecial Weather StatementIWXAllen26 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.